Save the date events coming up
What this power is, I cannot say. All I know is that it exists and it becomes available only when you are in that state of mind in which you know exactly what you want and are fully determined not to quit until you get it. Alexander Graham Bell
Stress makes you smarter and more creative. But here’s the catch. Stress is only good for you in quick bursts, like filling a balloon with just the right amount of air. Regrettably, most of us are living with chronic stress, the kind that depletes you, and robs you of energy. Chronic stress strikes at the core, affecting every aspect of your life. Fortunately, there are ways to remake your life without having to reinvent your reality. The power to create a better life lies within you. Shanti Yoga teaches the best methods to gain control of your life and your mind, and reduce stressful feelings. Create a positive change in your life
The lush and sparkling winter season brings a special event that makes heart connections of community engagement, meditation, contemplation, gentle yoga and embodied lively arts, nature walks, eating and detoxing. Please join this amazing program are making Exceptional Wellbeing happen for you. Deeply nourish your mind and body by living Yoga and Ayurveda. Daily inspirational talks where you will explore a practical guide to Ayurvedic nutrition, discover self-care for healthy living, use meditation as mind-body medicine.
We wish you a abundant life, health and happiness.
Less is more. Reconnect with essence. Ground yourself in your breath.
Slow down, unwind, relax in a hammock, read a book and be at peace.
Deeply nourish your wellbeing with the 3 wisdom traditions by living Yoga, Mindfulness and Ayurvedic wellness. Yoga provides amazing teachings and practices for healing. Every day there will be two gentle, healing yoga practices that focus on breathwork, yoga stretching and mindfulness and relaxation, in our own 70 acre, peaceful Nirvana Wellness Sanctuary. We honour the elements of earth, air, fire and water, and harness the energy of the sun, the moon, the planets and the stars, and thus gain access to universal energy to contribute to the enlightenment and evolution of humanity. Experience a yogic-inspired, and Ayurvedic wholesome and natural approach to total renewal. The perennial wisdom of both Yoga and Ayurveda teach us to attune to the rhythms of nature and our body's innate intelligence to enrich health, wellbeing, vitality and connectedness. Featuring inspiring Ayurvedic health talks, explore a practical guide to Ayurvedic nutrition, discover self-care for healthy living, daily mindfulness meditation and gentle yoga as mind-body medicine, nature walks, optional Ayurvedic massages, delicious vegetarian food and time for R&R. Cleansing is not just about 'magic' pills, sitting on the toilet for days or starving your self. Medicine, elimination and diet must work together with education to safely eliminate the toxins we all have stored in our body's tissues and memories. Wipe away all the clutter and toxicity to enable you to freely connect with your deeper mind and live in closer connection with your true spiritual nature.
Residential at Nirvana Wellness Sanctuary, Beechmont.
$2086 for twin-share accommodation. or $2625 for single room accommodation, shared facilities for 7 days, 21 delicious Ayurvedic vegetarian meals, detox herbal medicines, optional treatments, yoga, meditation, activities. and program.
Ground yourself in your breath. Reconnect with essence.
Slow down, unwind, relax and be at peace.
Greetings of the day
YOGA TEACHER TRAINING
AYURVEDIC LIFESTYLE CONSULTANT
Yoga Studio = Room 1Lecture Room = Room 2MONDAY 9am-4pm. 6 hours (Core English 2 hours + Discussion + Movie)9:15-10:30am Mindfulness and Yoga Breathing (pranayama). Circle, share names. Room 1.Some philosophical concepts. Practice. (1:15)10:30-12:30pm Core English. Room 2. (2 hours)12:30-1:00 Lunch Break1-2pm Living Yoga, Living English. Mind-body-health Dscussion. Room 1 (1 hour)2:00-4:00pm Movie. Room 2 (2 hours)TUESDAY 9.30am-3:15pm. 5 hours (Core English 4 hours)9.30am-12.30 Core English. Room 2. (3 hours)12.30-1.30pm Deep Relaxation. Room 1. (1 hour)1:30-2:15pm Lunch Break2:15-3:15 Core English. Room 1. (1 hour)THURSDAY 9:30am-4.30pm. 6 hours (Core English 5 hours)9.30-12.30 Core English. Room 2. (3 hours)12.30-1.30 Relaxation and Meditation. Room 1. (1 hour)1:30-2pm Lunch Break2.00-4.00pm Drama, Expression and Core English. Room 1. (2 hours)FRIDAY 9AM- 1.15PM. 4 hours (Core English 3 hours)9.15-10.10 Yoga Stretch and Tone. Room 1. (1 hour)10.15-1.15 Core English. Room 1. (3 hours)Fees:
SHORT COURSES 2018
CHILDREN'S YOGA INSTRUCTOR TRAINING
PUBLIC SPEAKING THROUGH DRAMA
1 February - 29 March 2018 Thursday afternoon 2-3:15pm. $295
CHILDREN'S MOVEMENT AND MINDFULNESS through YOGA and dance
Helping children feel their absolute best!
We know you care about the health, happiness and personal development of your children. So do we. Our Movement and Mindfulness classes for children, help them banish anxiety, overcome stress, promote positive self-image and start instilling good habits at ages 5-9 years old.
Your children will learn:
• Yoga asanas, with poems and songs
• Relaxation exercises
• How to breathe correctly
• Stress management techniques
• How to be self confident
• Guided visualisations and how to use them
• Cooperative fun games
• Positive thinking and how to avoid negative self-image
• The power of positive affirmations
• Mantras and mudras
• Indian classical dance steps that deliver fitness, timing, co-ordination and graciousness
• and much more
TRAINING & ASSESSMENT - Govt. accredited CERT IV TAE40110
is for anyone who is seeking employment in registered Training Organisations and for those who have responsibilities for training and assessment in their current work role. It’s the course to train the trainer.
Course delivery: Blended - On line and On Campus
- Public Speaking and Presentation Training. 5 x 2 hr. Thursdays 2-3:15pm. Presenter: Louise Hall
- Tutorials in core TAE course material. On line
- 2 mini workshops. Saturday afternoon. Design a learning program/assessment plan
- Yoga Relaxation. Tuesday & Thursday 12.30-1.15 pm & Wed 6.30-7.30pm. Facilitator: Shanti Gowans
- Mindfulness & Yoga Breathing. Mondays 9.15-10.15 Facilitator: Shanti Gowans
- Yoga stretch and tone Wednesdays 9:15-10:10am; Fridays 9:15-10:10am & Saturday 10.15-11.10am Facilitators: Hilary Sullivan, Cheryl Stubbs, Sue Green
- Weekend residential retreat - Just chill. Includes twin-share accommodation, delicious vegetarian meals, program. Facilitator: Shanti Gowans.
EXPLORE, EXPAND, EXPERIENCE 2018
The journey of a lifetime begins with one step.
Step into the Shanti Yoga philosophy, method and practices today.
& INSTRUCTOR TRAINING and CERTIFICATION 2018
- 2-4 February Calm Abiding The Heart of Understanding: The Heart Sutra
- 29 March-8 April Mindful Living, Mindful Being
29 Mar-2 April Intense peace. Conscious breathing and Vipassana meditation
2-6 April The Yogas of the Bhagavad Gita discourse
6-8 April Yoga for Mind, Body, Spirit: The Seven Spiritual Laws of Healing
- 1-3 June Cultivating Mindfulness and inner peace
- 3-5 August Lojong. Training the mInd in relational Intelligence
- 12-14 October Love is the answer. Peace is the way.
- 7-9 Dec Peace in every breath
MELBOURNE SESSIONS with SHANTI GOWANS
SHANTI YOGA SANGHA @ 2018 BALLET SEASON
Fridays 7:30pm. Carpool from Centre at 5:45pm
Managing your emotions
Focus and Managing your time
Role of Respect and Gratitude
Taking Action – the Circle of success and Achievement
Building Rapport, Common Bonds, Praise and Appreciation
Different Communication Style and Skills
Dealing with difficult people and situations
Influence and Persuasion
Counselling and giving feedback
RESIDENTIAL RETREATS 2018
TOUCH THE EARTH at NIRVANA, 2018
Saturdays of residential retreats
2018 NONRESIDENTIAL COURSES at Southport
YOGA TEACHER TRAINING
• 12 – 13 May 2018 OR
• 3-4 November 2018
Kati Bast and Shirodhara
• 16 - 17 June 2018 OR
• 24 –25 November 2018
open up and say what you want to say?
connect to your calling?
reclaim your ability to play?
be more spontaneous and outgoing?
access your creativity easily?
embrace the spirit of teamwork and collaboration?
Since you were born, you’ve belonged here on Earth and you deserve to feel deeply guided and at home in this lifetime, as if your life is sprinkled with magical fairy dust... because it is!
This autumn, among the beaches and palm trees of beautiful Maui, become
Shanti Gowans is the globally recognised author and founder of Shanti Yoga™, Meditation and Ayurveda for the self, family and community.
Shantiji has brought the concepts and practices of a healthy body and a still mind to thousands of Australians through her Yoga and Meditation programs on national television... Read more about Shantiji's biography
Travel with Shanti & Peter Gowans this November for a trip of a lifetime.